# SDR DALA2021070203649

- Difficulty date: June 29, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 104,551 hours, 15,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 192 EMERGENCY EXIT LIGHTS ROW 32-41. CORRECTIVE ACTION: REPLACED BATTERY PACK M9010. SYSTEM OPERATION NORMAL. (LP 7488081)
